Ask a doctor

Visine for Redness Caused By Latisse?

Just Recently when I Get Up in the Morning my Eyes Are Red I Put in Visine is That Ok. I have been using Latisse for three months. The redness does go away with the drops.

Doctor Answers (2)

Visine for red eyes

+1

Ophthalmologists do not recommend Visine or any other drop that says "gets the red out" for your eyes.  Try artificial tears and see an ophthalmologist.  


Orlando Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Visine with latisse

+1

Visine is a vasoconstrictor, so it helps make the vessels in the eye smaller and not noticable. If you are having chronic redness for more than 2wks and any sort of eye discharge- an opthamologic evaluation should be in order. Latisse can irritate the skin of the lash line- but if you are infecting your eye with staph from the lashes you could have a conjunctivitis that should be treated properly.

Purvisha Patel, MD
Germantown Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.